# SDR UIEA2023062800664

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - LH HORIZONTAL STAB TIP FAIRING LOWER SUPPORT CHORD FOUND CRACKED.( EMP - LH HORIZONTAL STAB TIP FAIRING AREA LOWER CHORD P/N: 65B03520-53 CRACK AREA REPAIRED IAW SRM 55-10-09-2R-12 REPAIR 12. NO FURTHER DEFECTS NOTED )
